# SDR ASOA2014032710185

- Difficulty date: February 25, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,659 hours, 9,640 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD RT CORNER HAS DAMAGE AT INNER SEAL RETAINER BENT APPROX .7500".  REMOVED DAMAGED INNER SEAL & RETAINER DRILLED NEW SEAL RETAINER IAW SRM 5140-11-001-001-A01.  INSTALLED SEAL RETAINER IAW AMM 52-35-07-400-802-A02.  LEAK TEST OF THE FWD BAGGAGE DOOR CHECKED GOOD IAW AMM 52-00-00-790-801.
